# SDR QR9R2025102900001

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9123
- Aircraft time: 4,638 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 0177887050
- Part serial: 527MA
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLI DEGR NR 2 TOT NOT DISPLAYING DURING HOVER TAXI. DURING AIRCRAFT RECOVERY ON APPROACH, FLI DEGRADE APPEARED WITH TOT TURNING YELLOW AND DROPPING FROM 650 C TO 125 C THEN COMPLETELY DISAPPEARING. RECYCLE OF THE BATTERY WOULD MAKE TOT REAPPEAR BUT THE MAX TOT DISPLAYED WAS 125 C. REMOVED AND REPLACED ENG NR 2 THERMOCOUPLE BOX IAW SAFRAN ENGINE MANUAL TASK 77-22-00-900-802-A01.
